# SDR HEEA060931

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6610Y
- Make and model: Bell 206L-3
- Aircraft serial: 51419
- System (JASC): 3340 · Exterior Lighting
- Part: Power Supply
- Part number: A490ATSDF1428
- Condition: Defective
- Location: Strobe
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POWER SUPPLY DOES NOT FLASH AT CORRECT RATE.
